# SDR SIMA200507519

- Difficulty date: March 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 13500469401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION, FOUND Z-ANGLE AT FRAME 22A CORRODED.  RAI'D ANGLE AT FRAME 22A IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
